Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Menstruation cycle trouble

Menstruation cycle trouble

Find latest answers to Menstruation cycle trouble questions, Menstruation cycle trouble articles, Menstruation cycle trouble news and clinic/doctors who deal with Menstruation cycle trouble.

My doctor prescribed me to take yamini tablets (drospirenone and ethinylestradiol tablets) from 5th day of period. I started taking tablet on 5th day and had inntercourse on same day. She didn't ask me about my perio cycle is my period cycle is short. For last three months I am getting periods at interval of 25 days days but before that for some months, I had cycle of 22 days. Can I be suure about not getting pregnent.

Hi!! YAMINI is an oral contraceptive that produces an artificial cycle.If earlier your menses were for 22 days but after starting yamini they come regularly after every 25 days,it is normal. Also,chances of conceving on yamini are extremely low if you are taking the pill correctly,that is,taking it daily,not missing any tablet and starting the next packet on the 8th day of finishing the previous packet ...

Read Complete Answer




Mam my wife last period came on 12th april2013. I have intercourse this month very much to conceieve baby.now today 23 may it has no period.in the past her period is very regular 28to 30 days.pregnency test on 15th may and19th may came negative.what should do.we are in trouble what to do.

Hi!! You can start tab endogest only if pregnancy test shows a healthy pregnancy and the location of the pregnancy is in the uterus( which can be visualised by ultrasound). It is all the more important for you to confirm pregnancy by the test as I advised earlier ...

Read Complete Answer


I wanted rip my physic again. Got Anavar/Decca/T3/Clen/Stanaol cycle. But not yet started. I dint use any steroid cycle past 9 years. Want to start again. Actually we're planning for our first kid. Can I go with this cycle or should I wait until my wife's pregnancy confirmed. Suggestion please.

Hi, If you want to just build your body then i would recomend you to avoid these drugs,as these contain steroid which are not good for anyone in long run for your own health and have very severe adverse effects. Avoid it till the time your wife gets pregnant or pregnancy gets confirmed,after that you may have it,although the two things are not related but still. ...

Read Complete Answer


I have been diagnosed with IBS a little over 10 years ago by a gasterenterologist. They did the colonoscopy and determined that it was IBS (diarrhea only for me), but I have not been back since due to financial hardship. I have been experiencing some pain, bloating, gas, unusual bowel movements for me - constipation, and unusual looking feces. It has at times looked to be long and thin which is quite abnormal. I have been a vegetarian for 18 years but for the last 8 months have been vegan. These symptoms have not come on until about 2 months ago, however. If anything, I am eating a lot more fruits, vegetables and fiber, which should make me more regular and NOT constipated (I do not eat any dairy or eggs - nothing from animals at all). I used to have to take 3-4 Immodim a day before going to work just to function at my job, but recently, I have not been taking any of it and still have trouble going to the bathroom. I am concerned that this may be something serious. I have read everything I can about these symptoms and have seen that it could be a sign of colon or rectal cancer. I am not an alarmist, but am interested to know if I should be seeking medical attention immediately. Thoughts? Thank you. Rebecca

dear rebecca, pleased to know how keen you are with your health (many people are sooooo careless). As for your IBS, it is a wise idea to undergo a colonoscopy once every year. Cancer or colon or rectum is very rare and there are early signs of it like a polyp which can be easily diagnosed and removed by colonoscopy. so if you really need to be cautious, you have to underdo a colonoscopy once every year. Take care. www. pilesfreedom. com ...

Read Complete Answer



My baby s 1month and 5 days old. She has gas trouble and cries entire night. My doc has suggested to give domstal 0.8ml every 6hours once either before half an hour of feed and after 2 hours of feed,but i understand dat domstal is for vomiting but my baby doesn't vomit much,it is very rare. Please suggest whether i should continue giving her domstal or Colicaid. If both can be given then in what intervals and is it safe to give both. And my baby doesn't wait for half an hour after giving domstal,she cries for feed

Domstal may be given for other causes than vomiting, such as for regulation of gut motility, which may lead to a 'gassy' state. That is why your doctor has prescribed domstal. Colicaid is meant for relief of colic. Both may be given together. Give domstal before feeds, preferably 30 mins, but a 1 month old will mostly not give you that time, he is always hungry! Never mind. ...

Read Complete Answer




Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  706 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1057 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  467 Doc Points

Dr. NIRAV J DEVMURARI

  • Dentist
  •  Ahmedabad, India
  •  108 Doc Points

Dr. GowriMeena S

  • Obstetrician and Gynecologist
  •  Chennai, India
  •  873 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  226 Doc Points

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India
  •  126 Doc Points

Dr. G Rao

  • Pediatrician
  •  Hyderabad, India
  •  109 Doc Points

Dr. Isha Deshmukh

  • Pediatrician
  •  Mumbai, India
  •  350 Doc Points

Dr. SANJAY KUMAR SHARMA

  • Opthalmologist
  •  Sonipat, India
  •  138 Doc Points
Explore Related Answers By Doctors
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -